Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Back pain, fever, heavy sweating, dull pains behind the ear radiating to the head, taking ibuprofen. Cause?

Hello, On Friday I started to get an achy back, to the point that my shirt hurt to wear it. I took an Alieve and it went away in the next 10 minutes. It returned Saturday afternoon with chills and at 9pm with 102.5 temp. I got the temp down and slept good. Same thing Sunday and woke up at 3am Monday in a big sweat. Felt better Monday with no achiness but I started getting these dull pains behind my left ear about every minute until 7pm when the pain moved to the upper middle of the back of my head. After Friday I have been taking Ibuprofen every 3 to 4 hours during waking hours since. Thanks for your help, Greg
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome on HCM.
Your story suggest that you might be suffering from migrating peripheral neuritis.
You have to take plenty of B-Complex in you diet.
Take at least 300 gm of fruits daily.
Eat onion , garlic, Ginger in food.
You can used local anesthetic oint for time being.

Get well soon and be happy.

Answered: Fri, 6 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor